# SDR 95ZZZZ267

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Pos Ind
- Part number: 2061141
- Condition: Noisy
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCI-PHX - FLT 830 - ON APPROACH, THE FLAPS DID NOT EXTEND BEYOND 1 UNIT.  USING ALT FLAPS, THE T/E FLAPS WOULD NOT GO BEYOND 10 UNIT.  NO ASYMMETRICAL INDICATIONS NOTED IN L/E OR T/E FLAPS.  ACFT LANDED WITHOUT FURTHER PROBLEMS.  MX REMOVED AND REPLACED ALTERNATE FLAP MOTOR PER BMM 27 51 55, PG 401/403.  REMOVED AND REPLACED INDICATOR PER MM 27 58 41, PG 401/404.  OPS CK OK.  REMOVED AND REPLACED FLAP CONTROL CABLE TENSION SWITCH PER MM 27 51 97.  DRAINED AND SERVICED ALL 8 FLAP TRANSMISSIONS AND PER MM 27 51 00, ADJUSTED FLAP TRANSMISSIONS TO 180 DEGREES OFF UP STOPS.  OPS CK OK, ACFT RETURNED TO SERVICE.  REF 95ZZZZ268, AWXA9500355.
